# SDR CA110406012

- Difficulty date: April 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 7,718 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Part number: 430148302
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER ENTERING CRUISE FLIGHT THE PF NOTED A 5% TORQUE SPLIT.  THE PF WAS ABLE TO SUCCESSFULLY MATCH THE TORQUES WITH THE COLLECTIVE TRIM SWITCH.  A FEW MOMENTS LATER AFTER COMPLETING A CRUISE CHECK, THE PILOTS NOTED A LARGE TORQUE SPLIT IN EXCESS OF 40%.  THE PNF ATTEMPTED TO MATCH THE TORQUES WITH THE TRIM SWITCH BUT WAS ONLY ABLE TO OBTAIN AN ADDITIONAL 4 - 6% RESIDUAL TORQUE.  THE PNF REQUESTED THE PF UTILIZE THEIR TRIM SWITCH BUT NO ADDITIONAL CHANGE IN TORQUE WAS OBSERVED.  OEI PARAMETERS WERE ESTABLISHED & BOTH PILOTS AGREED THAT THE NR 1 ENG WAS THE MALFUNCTIONING ENG.  THE NR 1 ENG APPEARED TO REMAIN AT GND IDLE CONDITIONS WITH A MINIMAL AMOUNT OF RESIDUAL TORQUE AVAILABLE.  AN EMER WAS DECLARED WITH ATC & A SINGLE ENG LONG FIELD APPROACH & LANDING WAS SUCCESSFULLY COMPLETED TO RNWY 25 AT AIRPORT.  THE NR 1 ENG CONDITION REMAINED UNCHANGED AFTER LANDING & THE ENG WAS SHUT DOWN WITHOUT FURTHER INCIDENT.
